# SDR SWAA063129

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 60,512 hours, 55,645 cycles
- Engine: Ge CFM563B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cable
- Part number: 580285052
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SLOW TO SPOOL UP ON ADVANCING TO TAKEOFF THRUST, APPROX 5 TO 8 SECONDS.  ON LANDING AGAIN TOOK 5 TO 8 SECONDS TO SPOOL UP AND CAUSED DIRECTIONAL CONTROL PROBLEMS.  REMOVED AND REPLACED NR 2 ENGINE VSV FEEDBACK CABLE PER MM.
